# SDR USAA2008122292296

- Difficulty date: November 26, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- Aircraft time: 63,502 hours, 43,037 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C352436
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C19 - MAJOR REPAIR - NR 6130873 - CORROSION ON FRAME AT BS 847, BETWEEN S24R TO S26R.  REPLACED FRAME AT BS 847, BETWEEN S24R TO S26R IAW B737 SRM 51-40-02-0G.
